Adults and children 12 years and over: Take 1 - 2 softgels as needed after meals and at bedtime. Do not take more than 4 softgels in 24 hours unless directed by a doctor. Store at room temperature.
Active Ingredient: Simethicone (125 mg). Inactive Ingredients: D&C Yellow No. 10, FD&C Blue No. 1, FD&C Red No. 40, Gelatin, Glycerin, Peppermint Oil, Titanium Dioxide.
Keep out of reach of children. Do not use if carton or any blister unit is open or broken. Avoid high humidity and excessive heat (40 degrees C).